i had droopy corners of the mouth. i had perlane injected and within a month it is gone and i have sagging corners going to the chin area. im 33 and i know they put enough in cause the first 2 weeks it was overfull. the dr. said to massage a few times to make it not so lumpy? what happened?
Perlane for Corners of Mouth - Gone in 1 Month. Why?
Doctor Answers 4
Perlane and effectiveness
You may or may not have had enough Perlane injected into the area at the initial treatment and experienced expected swelling immediately after the injections. Return to your provider for a follow-up and assessment of the area to determine your next step. Perlane doesn't dissolve in one month, but does need to be injected properly in order to provide pleasing results that endure.
May need more filler...
It is not uncommon that you may need more filler in those areas. A "touch up", 1 month after the initial treatment can help give you better results. I also recommend putting Botox/Dysport in the Depressor Anguli Oris Muscles to help keep the oral commissures (the corners of the mouth) up. I highly recommend you see an experienced provider when getting Botox/Dysport in this area, an unfortunate outcome can be an uneven smile ...
Hope this helps.
Dr. Grant Stevens
Perlane gone after 1 month
Most likely, you were not injected with enough Perlane. What you noticed in those first two weeks was post-injection swelling. It is highly unlikely that the Perlane is already gone. I have had a lot of success with long-term correction using Perlane. I would return to your injecting physician for an evaluation.
You might also like...
Perlane in corners of mouth
You may need more product. You may have had residual swelling that finally went away, biut if it looked good up until then, then perhaps you need more filler to give you the result that you want.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.